I am 28 years old. Before Gardasil, I worked as a full time painter and decorator, a career I had enjoyed since 2004. In my spare time I was involved with Crossfit training, walking, roller tours and actively socializing with friends and family. I have travelled a lot. Generally I was very physically active whether at work, or leisure activities!
I had my first injection of Gardasil on the 15th of September 2012. Back then, I felt like I had done something good for myself. It took me a long time to realize the truth – Gardasil has a dark side.
My second injection of Gardasil was on the 16th of January 2013. After this shot, my arm was really very sore and badly swollen at the injection site. The pain and swelling continued for approximately 2-3 weeks. At the time I thought it was because my doctor, who seemed a little stressed that day, had given me the vaccination too quickly and that was what was causing these symptoms.
In February 2013, I started to feel pain in my left elbow. About 14 days after the pain started in my right elbow. The pain was very intense in the area around the elbows. It hurt a lot during my Crossfit exercise sessions when I attended my classes in February.
In April, it was really bad and I could not complete a training session. My coach said that I should not train again until I had been to a physiotherapist for treatment. So I went to a highly recommended physiotherapist. She gave me three treatments.
My physiotherapist wondered if the pain was coming from my back, or whether I had tennis elbow. She suggested I go and see a chiropractor as her form of treatment was having no effect.
After four treatments and various examinations, the chiropractor concluded I had tennis elbow in both arms. He advised me to go to the doctor and to not use my arms unnecessarily.
As a painter/decorator my work began to suffer because I could not use my arms as I did before Gardasil. I was experiencing bad pain in both my arms. I was given easy tasks for approximately 14 days, but because of the pain I was forced to go on sick leave from 16th May 2013.
I went to see my GP in May. She also announced that I had tennis/golf elbow in both arms, since I had a lot of pain when she squeezed my elbows. We agreed that I should keep my arms at rest and do some specific exercises to try and reduce the inflammation.
I went back to see my GP 14 days later because there was no improvement in my arms. I was referred to a rheumatologist.
I got my third vaccine on the 6th June 2013. At that time I had no idea that there could be a possible connection with my aching arms and Gardasil.
10th June 2013: I had hydrodilatation treatment in both arms. Unfortunately this form of treatment only made my situation worse, despite the fact that I had not trained for a long time, had not worked in a month and had rested my arms. The pain only increased after this treatment.
My other medical treatments:
Body SDS – a special massage: to provide harmony and inner peace; dexterity in mind and body.
Neurologist – I had an appointment in September 2013 and I was advised that the Neurologist could find nothing wrong with me.
GP: Regular appointments with my doctor since being vaccinated.
Physiotherapist (physical movement) – for a period of three months I attended her classes but at the end of this period I was advised that she could not do any more for me. But she did say that she is certain that I do not have tennis/golf elbow.
Chinese Clinic – it was recommended that I should go to this clinic to try acupuncture, power and suction cups. I had ten treatments in October and November 2013. This did help a little but not as much as the clinician expected. I had to stop this treatment due to the costs involved.
Glostrup Hospital: I had an ultrasound and X-ray in November 2013 and an MRI scan in January 2014.
I received the results from these procedures and like everything else they did not show any positive results. My case has now been officially “closed”.
My elbows are the biggest problem as they prevent me from working. Therefore I have spent all my time trying to find a solution for the pain I am experiencing in my elbows.
But in the meantime I have also had the following side effects:
- Swelling and tenderness at the area where I received my first two vaccinations
- Neck problems
- Stomach cramps
- Failing memory, getting mixed up with my words, difficulty concentrating
- My head would be covered in red spots after my bath
- My whole body would feel tender
- Visual disturbances
- Out of breath
- Weight loss
- My knee has also just started to cause me problems, but not so much – yet!
- Since November 2013, my hips/groin started to get every bit as painful as my elbows. This has made any walking I try to do much more difficult for me and this was the only exercise I was capable of before these additional pains started.
I do discuss my health problems with my boyfriend and my parents and naturally chat with my close friends and with all the doctors I have had to meet since I became sick. There are times I naturally do not want to speak about this too often but when I became aware of other girls experiencing similar side effects after HPV vaccination, it all made sense to me!
After being advised to have a Vega test, which I did in February of this year, the practitioner could see many imbalances in my body. I had become intolerant to gluten, lactose, beef, pork and I must not drink alcohol.
So to try and make me feel better I only eat organic food; I include meat, fish and chicken in my diet. I also take these supplements to help improve my health: Genacol, D3, Mega B- Stress, E, Zinc, Progesterone D4, liver oil, CBD oil and chlorella.
I have NEVER been intolerant of any foods until this became apparent after being vaccinated.
The last time I was checked by my doctor, everything seemed to be normal – of course that medical check was taken before I received the HPV vaccinations. So something pretty significant must have occurred to change my eating habits from being able to eat everything to having to exclude foods which normally had never affected me. And like so many the only significant change in my lifestyle was having the Gardasil vaccine.
My condition right now is unchanged. There have been good days and bad days, but one week off Genacol has put me right back again. I still have a lot of pain in my elbows and my hip, as well as still experiencing many of the symptoms I have listed above. I’m still sick and cannot exercise, do housework, go cycling, rollerblading and MUCH more without having to suffer so much extra pain!
When will someone out there start to realize we are not making any of this up? We are decent human beings who believed we were doing the right thing when we were vaccinated with Gardasil. Now, it feels like we are abandoned because the medical profession either does not care or simply has no idea how to treat any of us. Possibly the latter, but it is about time they investigated these cases and came up with some answers.
This is my plea on behalf of all HPV vaccine-injured girls and boys – Please, stop giving us excuses – start looking for answers.
Read this article in French here.
This original article can be found at http://sanevax.org/gardasil-injuries-excuses-need-answers/